MathSciNet Relay Station
MathSciNet bibliographic data
MR149492 (26 #6979) 57.20
Hirsch, Morris W. Smooth regular neighborhoods. Ann. of Math. (2) 76 1962 524–530.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement